A regularization method for the second-order cone complementarity problem with the Cartesian P0-property

Shaohua Pan Jein-Shan Chen

Optimization and Control mathscidoc:1910.43882

Nonlinear Analysis: Theory, Methods & Applications, 70, (4), 1475-1491, 2009.2
We consider the Tikhonov regularization method for the second-order cone complementarity problem (SOCCP) with the Cartesian P 0-property. We show that many results of the regularization method for the P 0-nonlinear complementarity problem still hold for this important class of nonmonotone SOCCP. For example, under the more general setting, every regularized problem has the unique solution, and the solution trajectory generated is bounded if the original SOCCP has a nonempty and bounded solution set. We also propose an inexact regularization algorithm by solving the sequence of regularized problems approximately with the merit function approach based on FischerBurmeister merit function, and establish the convergence result of the algorithm. Preliminary numerical results are also reported, which verify the favorable theoretical properties of the proposed method.
No keywords uploaded!
[ Download ] [ 2019-10-20 22:36:13 uploaded by Jein_Shan_Chen ] [ 116 downloads ] [ 0 comments ]
@inproceedings{shaohua2009a,
  title={A regularization method for the second-order cone complementarity problem with the Cartesian P0-property},
  author={Shaohua Pan, and Jein-Shan Chen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020223613261298411},
  booktitle={Nonlinear Analysis: Theory, Methods & Applications},
  volume={70},
  number={4},
  pages={1475-1491},
  year={2009},
}
Shaohua Pan, and Jein-Shan Chen. A regularization method for the second-order cone complementarity problem with the Cartesian P0-property. 2009. Vol. 70. In Nonlinear Analysis: Theory, Methods & Applications. pp.1475-1491. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020223613261298411.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved